# SDR AU981625

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 82700522001
- Condition: Worn
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT WING AILERON CONTROL CABLE P/N  82700522-001 WORN - FOUND DURING RE-TENSIONING.
